Dirichlet problem for a linear elliptic equation in unbounded domains with L 2 -boundary data
Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984), p. 287-328
@article{RSMUP_1984__71__287_0,
     author = {Chabrowski, J.},
     title = {Dirichlet problem for a linear elliptic equation in unbounded domains with $L^2$-boundary data},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {71},
     year = {1984},
     pages = {287-328},
     zbl = {0557.35037},
     mrnumber = {769444},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1984__71__287_0}
}
Chabrowski, J. Dirichlet problem for a linear elliptic equation in unbounded domains with $L^2$-boundary data. Rendiconti del Seminario Matematico della Università di Padova, Volume 71 (1984) pp. 287-328. http://www.numdam.org/item/RSMUP_1984__71__287_0/

[1] F. Acanfora, Problema esterno di Dirichlet per una classe di equazioni ellittiche del secondo ordine, Rend. Accad. Sei. Fis. Mat. Napoli, 65 (1979), pp. 59-69. | Zbl 0445.35095

[2] V. Benci - D. Fortunato, Second order elliptic operators on unbounded domains, Boll. Un. Mat. Ital., (5), 15 (1978), pp. 193-209. | MR 498690 | Zbl 0373.35018

[3] G. Bottaro - M.E. Marina, Problema di Dirichlet per equazioni ellittiche di tipo variazionale su insiemi non limitati, Boll. Un. Mat. Ital., (4), 8 (1973), pp. 46-56. | MR 326148 | Zbl 0291.35021

[4] J. Chabrowski - B. Thompson, On traces of solutions of a semi-linear partial differential equations of elliptic type, to appear in Ann. Polon. Math. | MR 728069 | Zbl 0564.35032

[5] J. Chabrowski - B. Thompson, On the boundary values of solutions of linear elliptic equations, Bull. Austral. Math. Soc., 27 (1983), pp. 1-30. | MR 696642 | Zbl 0518.35031

[6] J. Chabrowski, Note on nontangential boundary limits of solutions of elliptic equations in divergence form, to appear in Manuseripta Math.

[7] M. Chicco, An apriori inequality concerning elliptic, second order partial differential equations of variational type, Matematiche (Catania), 26 (1971), pp. 172-182. | MR 355311 | Zbl 0234.35023

[8] B.E.J. Dahlberg, On the Poisson integral for Lipschitz and C1-domains, Studia Math., 64 (1979), pp. 13-24. | MR 562447 | Zbl 0422.31008

[9] H. Federer - W.H. Fleming, Normal and integral currents, Ann. of Math., 72 (1960), pp. 458-520. | MR 123260 | Zbl 0187.31301

[10] D. Gilbarg - N.S. Trudinger, Elliptic partial differential equations of second order, Springer-Verlag, Berlin - Heidelberg - New York, 1977. | MR 473443 | Zbl 0361.35003

[11] A.K. Guscin - V.P. Mikhailov, On the boundary values in L- (p > 1) of solutions of elliptic equations, Mat. Sb., 108 (150) (1979), pp. 1-19. | MR 524209

[12] D.S. Jerison - C.E. Kenig, Boundary behaviour of harmonic functions in non-tangentially accessible domains, preprint, Department of Mathematics, Princeton University.

[13] D.S. Jerison - C.E. Kenig, Boundary value problems in Lipschitz domains, preprint.

[14] D.S. Jerison - C.E. Kenig, The Dirichlet problem in nonsmooth domains, Ann. of Math., 13 (1981), pp. 367-382. | MR 607897 | Zbl 0434.35027

[15] J.V. Kapanadze, On boundary values of a second order linear elliptic equations, Bulletin of the Academy of Science of the Georgian S.S.R., 93 (1979), pp. 285-288. | MR 554729 | Zbl 0399.35035

[16] O.A. Ladyzhenskaja - N.N. Ural'Tseva, Linear and quasilinear elliptic equations, Academic Press, New York and London, 1968. | MR 244627 | Zbl 0164.13002

[17] J. Lions - E. Magenes, Problèmes aux limites non homogenes et applications, vol. 1, Dunod, Paris, 1968. | MR 247243 | Zbl 0165.10801

[18] V.P. Mikhailov, Boundary values of solutions of elliptic equations in the ball, Mat. Sb., 100 (142) (1972), pp. 1-13.

[19] V.P. Mikhailov, Dirichlet's problem for a second order elliptic equation, Differential'nye Uravnenija, 12 (1976), pp. 1877-1891. | MR 442461 | Zbl 0366.35035

[20] V.P. Mikhailov, On the boundary values of the solutions of elliptic equations, Appl. Mat. Optim., 6 (1980), pp. 193-199. | MR 576259 | Zbl 0452.35040

[21] V.P. Mikhailov, Partial differential equations, Mir Publishers, Moscow, 1978. | MR 498162 | Zbl 0385.35001

[22] J. Ne, On the regularity of second order elliptic partial differential equations with unbounded Dirichlet integral, Arch. Rational Mech. Anal., 9 (1962), pp. 134-144. | MR 142876 | Zbl 0107.30503

[23] J. Necas, Les methodes directes en théorie des équations elliptiques, Academia, Éditeurs, Prague, 1967. | MR 227584

[24] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble), 15 (1969), pp. 189-258. | Numdam | MR 192177 | Zbl 0151.15401

[25] G. Stampacchia, Équations elliptiques du second ordre à coefficients discontinus, Les Presses de l'Université de Montréal, Séminaire de Mathétiques Supérieurs (1965). | MR 251373 | Zbl 0151.15501

[26] E. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, Princeton, New Jersey, 1970. | MR 290095 | Zbl 0207.13501